# SDR IPXA2023122288826

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,216 hours, 25,056 cycles
- System (JASC): 7100 · Powerplant System
- Part: Oil System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Abnormal
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** *** IFSD *** IN CRUISE, RT OIL PRESSURE 0, OIL PRESS RED (APPROX 45) QRH PROCEDURE FOLLOWED, ENG SHUTDOWN PERFORMED WINDMILL INSPECTION, REF T31F8E003LYY1. PER FINDINGS, REMOVED AND REPLACED #2 ENG REF T31F18E003MO3S AND T3F18E003MO3T
